Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 61, NWS Charleston, WV

June 10, 20148 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 10, 2014, 10:34 PM EDT for 8 counties in West Virginia. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 10:34 PM EDT (02:34 UTC)
Expired
Jun 10, 2014, 11:15 PM EDT
In force
41 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Braxton County, WV, Calhoun County, WV, Gilmer County, WV, Lewis County, WV, Nicholas County, WV, Randolph County, WV, Upshur County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 114 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 10:45 PM EDTTSTM WND DMGBaldwin, WVTREES FELL ON POWER LINES
Jun 10, 10:45 PM EDTTSTM WND DMGGlenville, WVTREES FELL ON POWER LINES
Jun 10, 10:45 PM EDTTSTM WND DMGSutton, WVSEVERAL TREES DOWN IN SUTTON WV. POWER OUT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 7:10 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 2.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WUUS51 KRLX 110234
SVRRLX
WVC007-013-021-041-067-083-097-101-110315-
/O.NEW.KRLX.SV.W.0061.140611T0234Z-140611T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1034 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRAXTON COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF SUTTON...
  NORTHERN CALHOUN COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF GRANTSVILLE...
  GILMER COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF GLENVILLE...
  LEWIS COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF WESTON...
  NORTHEASTERN NICHOLAS COUNTY IN WEST VIRGINIA...
  SOUTHWESTERN RANDOLPH COUNTY IN WEST VIRGINIA...
  UPSHUR COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF BUCKHANNON...
  WEBSTER COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF WEBSTER SPRINGS...

* UNTIL 1115 PM EDT

* AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM GRANTSVILLE TO SUTTON TO 7 MILES SOUTH OF CRAIGSVILLE...
  MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STONEWALL JACKSON LAKE STATE PARK...ROCK CAVE...MILL CREEK...
  JACKSON MILL...HOLLY RIVER STATE PARK...GASSAWAY...CEDAR CREEK
  STATE PARK AND CAMDEN ON GAULEY.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
56 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3848 7998 3846 8004 3847 8012 3838 8026
      3820 8072 3857 8075 3894 8127 3898 8122
      3902 8108 3901 8100 3910 8078 3909 8071
      3913 8067 3916 8055 3913 8044 3883 7994
TIME...MOT...LOC 0233Z 248DEG 38KT 3893 8109 3861 8063
          3825 8063

$$

10
1 follow-up statement
415 
WWUS51 KRLX 110251
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1051 PM EDT TUE JUN 10 2014

WVC013-067-110301-
/O.CAN.KRLX.SV.W.0061.000000T0000Z-140611T0315Z/
NICHOLAS WV-CALHOUN WV-
1051 PM EDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CALHOUN AND EASTERN
NICHOLAS COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3848 7998 3846 8004 3847 8012 3838 8026
      3831 8043 3861 8062 3899 8104 3900 8104
      3910 8078 3909 8071 3913 8067 3916 8055
      3913 8044 3883 7994
TIME...MOT...LOC 0251Z 243DEG 39KT 3905 8087 3872 8041
          3836 8042

$$

WVC007-021-041-083-097-101-110315-
/O.CON.KRLX.SV.W.0061.000000T0000Z-140611T0315Z/
LEWIS WV-RANDOLPH WV-GILMER WV-BRAXTON WV-WEBSTER WV-UPSHUR WV-
1051 PM EDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR UPSHUR...WEBSTER...EASTERN BRAXTON...GILMER...SOUTHWESTERN
RANDOLPH AND LEWIS COUNTIES...

AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEWBERNE TO CLEVELAND TO 9 MILES SOUTH OF WEBSTER 
SPRINGS...MOVING NORTHEAST AT 45 MPH.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
65 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3848 7998 3846 8004 3847 8012 3838 8026
      3831 8043 3861 8062 3899 8104 3900 8104
      3910 8078 3909 8071 3913 8067 3916 8055
      3913 8044 3883 7994
TIME...MOT...LOC 0251Z 243DEG 39KT 3905 8087 3872 8041
          3836 8042

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:48 PM EDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jun 10, 6:48 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
648 PM EDT TUE JUN 10 2014

.SYNOPSIS...
A LOW PRESSURE SYSTEM BRINGS UNSETTLED WEATHER THROUGH THURSDAY.
A COLD FRONT CROSSES FRIDAY INTO FRIDAY NIGHT...FOLLOWED BY HIGH
PRESSURE TO START THE WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
DID AN EARLIER UPDATE IN THE LATE AFTERNOON...TO BRING LIKELY POPS
INTO OUR SW COUNTIES THIS EVENING.  THINKING OVERALL THERE SHOULD BE
A WEAKENING TREND ON THE CONVECTION FROM 00Z TO 03Z.  LEADING CELLS
MAY PULSE UP UNTIL THEN. OF COURSE...ANY SHOWER COULD CONTAIN A
DOWNPOUR IN THE SOUTH AND WEST.

ALSO LEFT CHANCE POPS FOR THE LATE NIGHT/OVERNIGHT HOURS MAINLY OVER
THE WESTERN COUNTIES...IN THE DEEPER MOISTURE PLUME.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
UNSETTLED PATTERN FOR THE PERIOD WITH A CHANCE OF THUNDER
CONTINUING. PW VALUES HOVERING AROUND 1.6 MEANS WE SHOULD EXPECT
SOME FAIRLY HIGH RAIN AMOUNTS...PARTICULARLY IN THE MOUNTAINOUS
COUNTIES THURSDAY AFTERNOON. FLOW WILL ALSO BE LIGHT....SO HYDRO
MAY BECOME A PROBLEM THURSDAY.

COLD FRONT ON FRIDAY INTO FRIDAY NIGHT...HOWEVER NOT EXPECTING TOO
MUCH IN THE WAY OF WATER ISSUES SINCE PW VALUES WILL BE DROPPING.
BEHIND THE FRONT...WE WILL START TO CLEAR OUT AND WARM UP.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
CLEARING SKIES BEHIND THE FRONT ON FRIDAY NIGHT INTO SATURDAY.
TEMPERATURES WILL INCREASE THROUGH MUCH OF THE PERIOD UNDER HIGH
PRESSURE. DECENT MOISTURE WILL ALLOW FOR SOME DIURNAL
THUNDERSTORMS SUNDAY THROUGH TUESDAY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
HAVE CONVECTION MOVING NNE INTO EASTERN KENTUCKY...SOUTHWEST
VIRGINIA AND THROUGH SOUTHERN WEST VIRGINIA THIS EVENING AS IT
WEAKENS 00Z TO 03Z.  RAIN INDUCED VALLEY FOG OR SCUD CLOUDS MAY FORM
IN THE WAKE OF THE CONVECTION OVER SOUTHERN COUNTIES.

WITH LAYERED CLOUDS AND POSSIBLE LINGERING SHOWERS OVERNIGHT IN THE
OHIO VALLEY COUNTIES...WAS NOT QUITE AS THICK ON THE PREDAWN FOG AS
PREVIOUSLY FORECAST.

TIMING THE CONVECTION ON WEDNESDAY TOUGH...TRIED TO INCREASE 15Z TO
18Z IN THE WEST...THEN 18Z TO 21Z IN THE CKB TO EN CORRIDOR.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: IN THE WAKE OF THE EVENING CONVECTION...RAIN
INDUCED FOG COULD FORM...WITH VSBY LOWER THAN FORECAST.

TIMING ROUNDS OF SHOWERS AND THUNDERSTORMS DEVELOPMENT ON WEDNESDAY
COULD VARY FROM FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    H    M    M    M    H    H
HTS CONSISTENCY  M    M    M    M    M    M    H    M    M    M    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    M    M    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    M    M    M    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    M    M    M    H    H

AFTER 00Z THURSDAY...
IFR CONDITIONS POSSIBLE IN ROUNDS OF SHOWERS/THUNDERSTORMS
WEDNESDAY NIGHT INTO FRIDAY...WITH POSSIBLE LOCAL FOG 06Z TO 12Z
LATE AT NIGHT/EARLY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JS/LS
NEAR TERM...KTB
SHORT TERM...LS
LONG TERM...LS
AVIATION...KTB
Hazardous weather outlook, Jun 10, 10:27 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1027 PM EDT TUE JUN 10 2014

KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-011-013>015-020-
024>026-030>034-039-040-046-047-120230-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-TYLER-
LINCOLN-PUTNAM-KANAWHA-DODDRIDGE-MINGO-LOGAN-BOONE-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
1027 PM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WITH THE POTENTIAL FOR HEAVY THUNDERSTORMS OVER THE NEXT TWO
DAYS...AREAS THAT DO GET HIT WILL BECOME VULNERABLE TO FLOODING.
BY WEDNESDAY...AREAS THAT GET HIT WITH HEAVY DOWNPOURS MULTIPLE
TIMES COULD EXPERIENCE FLOODING. THE THREAT CONTINUES
THURSDAY...ALTHOUGH THE HEAVY DOWNPOURS WILL BE MOST LIKELY IN THE
MOUNTAINS BY THEN. THE THREAT FOR HEAVY DOWNPOURS DECREASES
FRIDAY...BUT SOME AREAS MAY BE VULNERABLE TO EVEN MODEST
DOWNPOURS BY THEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-WVZ009-010-016>019-027>029-035>038-120230-
PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-ROANE-WIRT-CALHOUN-
RITCHIE-CLAY-BRAXTON-GILMER-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
1027 PM EDT TUE JUN 10 2014

...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WITH THE POTENTIAL FOR HEAVY THUNDERSTORMS OVER THE NEXT TWO
DAYS...AREAS THAT DO GET HIT WILL BECOME VULNERABLE TO FLOODING.
BY WEDNESDAY...AREAS THAT GET HIT WITH HEAVY DOWNPOURS MULTIPLE
TIMES COULD EXPERIENCE FLOODING. THE THREAT CONTINUES
THURSDAY...ALTHOUGH THE HEAVY DOWNPOURS WILL BE MOST LIKELY IN THE
MOUNTAINS BY THEN. THE THREAT FOR HEAVY DOWNPOURS DECREASES
FRIDAY...BUT SOME AREAS MAY BE VULNERABLE TO EVEN MODEST
DOWNPOURS BY THEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 10, 9:11 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
911 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     SOUTH POINT             38.42N  82.57W
06/10/2014                   LAWRENCE           OH   PUBLIC

            PUBLIC REPORT OF BASKETBALL NET THROWN INTO NEIGHBORS
            YARD. MULTIPLE TREE LIMBS DOWN. ESTIMATED WINDS OF 60
            MPH.

&&

EVENT NUMBER RLX1401009

KMC
Local storm report, Jun 10, 9:23 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
923 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     PROCTORVILLE            38.44N  82.38W
06/10/2014                   LAWRENCE           OH   PUBLIC

            50FT PINE TREE FELL ON A HOUSE AT 11 TOWNSHIP RD ON
            STATE ROUTE 1266

&&

EVENT NUMBER RLX1401010

JM
Local storm report, Jun 10, 9:33 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
933 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     SANDYVILLE              38.91N  81.66W
06/10/2014                   JACKSON            WV   PUBLIC

            MULTIPLE TREE LIMBS DOWN

&&

EVENT NUMBER RLX1401011

JM
Local storm report, Jun 10, 9:38 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
938 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND DMG     1 NNW POMEROY           39.04N  82.04W
06/10/2014                   MEIGS              OH   911 CALL CENTER

            MULTIPLE TREES DOWN NEAR POWER TRANSFORMER STATION ON
            ROCK SPRINGS ROAD

&&

EVENT NUMBER RLX1401012

JM
Special weather statement, Jun 10, 10:07 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1007 PM EDT TUE JUN 10 2014

WVZ016-018-027>029-036>038-046-110300-
BRAXTON WV-CALHOUN WV-CLAY WV-FAYETTE WV-GILMER WV-NICHOLAS WV-
POCAHONTAS WV-ROANE WV-WEBSTER WV-
1007 PM EDT TUE JUN 10 2014

...SPECIAL WEATHER STATEMENT FOR ROANE...WEBSTER...BRAXTON...SOUTHERN
CALHOUN...CLAY...NORTHERN FAYETTE...SOUTHERN GILMER...NICHOLAS AND
WESTERN POCAHONTAS COUNTIES UNTIL 1100 PM EDT...

AT 1002 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
7 MILES SOUTH OF SPENCER TO CLAY TO 9 MILES NORTHEAST OF
FAYETTEVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. WINDS OF THIS
STRENGTH ARE CAPABLE OF PRODUCING TREE DAMAGE AND POWER OUTAGES.

THESE STORMS WILL BE NEAR HARRISON...MUDDLETY...BIG OTTER...AND
SUMMERSVILLE AROUND 1015 PM...ORMA...ARNOLDSBURG...MILLSTONE...AND
SERVIA AROUND 1020 PM...NICUT AND NETTIE AROUND 1025 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
25 AND 82.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3813 8037 3822 8037 3826 8044 3811 8066
      3810 8087 3806 8088 3803 8103 3841 8115
      3851 8123 3853 8119 3853 8125 3880 8146
      3889 8061 3882 8050 3874 8046 3852 8018
      3840 8024 3845 8016 3817 8006

10
Local storm report, Jun 10, 10:08 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1008 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     WESTWOOD                38.48N  82.68W
06/10/2014                   BOYD               KY   EMERGENCY MNGR

            REPORT OF AT LEAST 10 TREES DOWN IN COMMUNITY OF
            WESTWOOD KY. SEVERAL TREES LANDED ON
            HOMES...VEHICLES...AND POWER LINES.

&&

EVENT NUMBER RLX1401013

KMC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:04 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne41 min
Jun 10, 8:31 PM EDTSpecial Weather StatementRLXBoone, Lincoln, Logan, Mingo44 min
Jun 10, 8:38 PM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Mason, Putnam37 min
Jun 10, 9:09 PM EDTSpecial Weather StatementRLXBoone, Clay, Fayette, Kanawha, Raleigh, Wyoming66 min
Jun 10, 9:16 PM EDTSevere Thunderstorm WarningRLXJackson, Roane, Wirt, Wood44 min
Jun 10, 10:07 PM EDTSpecial Weather StatementRLXBraxton, Clay, Nicholas, Roane, Webster53 min
Jun 10, 11:14 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Randolph, Taylor, Upshur46 min
Jun 10, 11:20 PM EDTSpecial Weather StatementRLXDoddridge, Harrison25 min
Jun 10, 11:27 PM EDTSpecial Weather StatementRLXPocahontas33 min
Jun 10, 11:48 PM EDTSpecial Weather StatementRLXHarrison12 min
Jun 11, 1:35 PM EDTSpecial Weather StatementRLXLogan25 min
Jun 11, 1:48 PM EDTSpecial Weather StatementRLXMcDowell27 min
Jun 11, 2:09 PM EDTSpecial Weather StatementRLXBoone36 min
Jun 11, 2:36 PM EDTSevere Thunderstorm WarningRLXMcDowell, Raleigh, Wyoming24 min
Jun 11, 2:44 PM EDTSpecial Weather StatementRLXKanawha31 min
Jun 11, 2:49 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt41 min
Jun 11, 3:03 PM EDTSpecial Weather StatementRLXRaleigh27 min
Jun 11, 3:08 PM EDTSpecial Weather StatementRLXClay37 min
Jun 11, 3:24 PM EDTSpecial Weather StatementRLXClay36 min
Jun 11, 3:36 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Roane24 min
Jun 11, 3:38 PM EDTSpecial Weather StatementRLXFayette37 min
Jun 11, 3:47 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh28 min
Jun 11, 4:21 PM EDTSpecial Weather StatementRLXGilmer24 min
Jun 11, 4:30 PM EDTSpecial Weather StatementRLXFayette30 min
Jun 11, 4:49 PM EDTSpecial Weather StatementRLXDoddridge, Harrison41 min
Jun 11, 5:09 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur36 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.